Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have hyperthyroidism. Increasing eye power. Neck pain. Taking PTU

1.Eye problem i have hyperthyroid and now i get medicine ptu and also control medicine for uric acid recently my eye is effected by thyroid . My eye vision increasing very quickly before 1 year left eye +2.0 now its left eye +3.5 and right eye vision +0.5 and axis 180deg and left eye give problem. 2. My neck get heavy pain. Shrouding my neck get has pain just like spondylitis present .
Thu, 26 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You must be sure that your thyroid is functioning well by doing TSH, FT4, FT3 tests. This is because any malfunction in the gland could cause this.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hyperthyroidism


Have hyperthyroidism. Increasing eye power. Neck pain. Taking PTU

Hi, You must be sure that your thyroid is functioning well by doing TSH, FT4, FT3 tests. This is because any malfunction in the gland could cause this. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist